So I was on the pill for a month and a half before I had sex without a condom. I took my pill everyday however I missed two pills, one in the first week and one in the second. I had sex on the their week and was due for my period 3 days later but it didn't show up for another 5. It was dark and thick, not like anything I've had before and it only lasted 3 days. I had some unexplained nausea and headaches for about 2 weeks after but since then I've had some other weird symptoms. If he he didn't actually finish inside of me(just on me near that area...sorry) is there any chance at all for pregnancy?
If you don't take the pill correctly, then that's just like not taking it at all. You can become pregnant doing so. However...since no semen actually came into contact with/inside the vagina chances of becoming pregnant are pretty slim (but anything's possible). The period to me just sounds like an after effect of missing pills...it messes up your cycle quite a lot and confuses your body when you miss pills, hence the heavy bleeding. The nausea etc could be from a number of things.
first of all, birth control isnt guarenteed, as with condoms. birth control also doesn't prevent STD's. you need to wear a condom no matter what, they have many kinds(regular, diaphram, female condom, etc). also when you use some kind of female condom, i think a diaphram, there is this foam you put on its spermacide which helps prevent std's and pregnancy so thats good, and you can condoms with spermacide...im sure you know this all though. but please, use a condom. im not sure if you could be pregnant, but if your nautious and have headaches it sounds like its possible. go see your ob/gyn.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.